# SDR USAA2013091100024

- Difficulty date: August 30, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300200
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT LT ELEVATOR HINGE ATTACH FITTING NR 4 AT HORIZONTAL STAB. STA 3420/ RIB 9.  REPLACED LT ELEVATOR NR 4 HINGE FITTING IAW AMM 55-16-42.
